Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 45, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 13, 2009, 6:30 PM MDT for Box Butte County, Scotts Bluff County, Sioux County, Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2009, 6:30 PM MDT (00:30 UTC)
- Expired
- Jun 13, 2009, 7:15 PM MDT
- In force
- 45 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Box Butte County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 153 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 6:31 PM MDT | HAIL 1.25 | 3 Ne Mitchell, NE | 1 INCH TO 11/4 INCH HAIL. |
| Jun 13, 6:33 PM MDT | HAIL 1.75 | 8 N Scottsbluff, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:56 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 0.5 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1298 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KCYS 140030
SVRCYS
NEC013-157-165-140115-
/O.NEW.KCYS.SV.W.0045.090614T0030Z-090614T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
630 PM MDT SAT JUN 13 2009
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
NORTHEASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 715 PM MDT
* AT 628 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL NEAR MITCHELL. THIS
STORM WAS LOCATED NEAR LAKE ALICE...OR 6 MILES NORTH OF
SCOTTSBLUFF...AND MOVING NORTHEAST AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAKE ALICE AROUND 635 PM MDT.
LAKE MINATARE AROUND 640 PM MDT.
KILPATRICK LAKE AROUND 705 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING
FOR CENTRAL NEBRASKA AND SOUTHEASTERN WYOMING.
LAT...LON 4199 10330 4199 10336 4196 10336 4184 10368
4197 10380 4239 10332 4210 10303
TIME...MOT...LOC 0029Z 226DEG 29KT 4196 10367
$$
RJM2 follow-up statements
000 WWUS55 KCYS 140047 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 647 PM MDT SAT JUN 13 2009 NEC157-140054- /O.CAN.KCYS.SV.W.0045.000000T0000Z-090614T0115Z/ SCOTTS BLUFF NE- 647 PM MDT SAT JUN 13 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCOTTS BLUFF COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF SCOTTS BLUFF COUNTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM MDT. LAT...LON 4199 10330 4200 10373 4239 10332 4210 10303 TIME...MOT...LOC 0044Z 226DEG 29KT 4205 10355 $$ NEC013-165-140115- /O.CON.KCYS.SV.W.0045.000000T0000Z-090614T0115Z/ BOX BUTTE NE-SIOUX NE- 647 PM MDT SAT JUN 13 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR SOUTHEASTERN SIOUX AND WESTERN BOX BUTTE COUNTIES... TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE HAIL. THIS STORM WAS LOCATED 14 MILES WEST OF KILPATRICK LAKE...OR 13 MILES NORTHEAST OF SCOTTSBLUFF...MOVING NORTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... KILPATRICK LAKE AROUND 705 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4199 10330 4200 10373 4239 10332 4210 10303 TIME...MOT...LOC 0044Z 226DEG 29KT 4205 10355 $$ RJM
000 WWUS55 KCYS 140118 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 718 PM MDT SAT JUN 13 2009 NEC013-165-140127- /O.EXP.KCYS.SV.W.0045.000000T0000Z-090614T0115Z/ BOX BUTTE NE-SIOUX NE- 718 PM MDT SAT JUN 13 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SIOUX AND WESTERN BOX BUTTE COUNTIES EXPIRES AT 715 PM MDT... THIS WARNING HAS BEEN REPLACED BY A NEW SEVERE THUNDERSTORM WARNING IN EFFECT UNTIL 8 PM. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. LAT...LON 4199 10330 4200 10373 4239 10332 4210 10303 TIME...MOT...LOC 0047Z 226DEG 29KT 4206 10353 $$ HAHN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 1:00 PM MDT, 5 hours 30 minutes earlier.
Area forecast discussion, Jun 13, 1:00 PM MDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 100 PM MDT SAT JUN 13 2009 .SHORT TERM...TONIGHT THROUGH MONDAY AFTERNOON... TONIGHT...STORM PREDICTION CENTER OUTLOOK OF SLIGHT RISK THROUGH THIS EVENING ACROSS ALL OF OUR COUNTIES LOOKS GOOD. NOON DEWPOINTS RANGING FROM UPPER 30S TO MID 40S AT RAWLINS AND LARAMIE TO THE 50S AT OTHER SITES ALONG AND EAST OF INTERSTATE 25. DEWPOINTS RUNNING SOME 4 TO 10 DEGREES HIGHER THAN SAME TIME YESTERDAY AT MOST LOCALES. EXPECTING SCATTERED TO NUMEROUS THUNDERSTORMS TO DEVELOP LATER THIS AFTERNOON ...PRIMARILY ALONG THE INTERSTATE 25 CORRIDOR WHICH PARALLELS THE LOW AND MID LEVEL THETA-E RIDGE AXISES AND WITH MECHANICAL LIFT PROVIDED BY INCREASING AND BACKING SOUTHEAST WINDS EAST OF THE LARAMIE RANGE. WILL ALSO SEE THUNDERSTORMS FOCUS ALONG AND NORTH OF THE DEVELOPING WARM FRONT THAT WILL STRETCH FROM NORTHWEST COLORADO EASTWARD ACROSS OUR COUNTIES FROM RAWLINS TO SCOTTSBLUFF. THIS WARM FRONT WILL DEVELOP IN RESPONSE TO THE APPROACHING SHORTWAVE TROUGH ALOFT FROM UTAH AND WESTERN COLORADO. ANOTHER AREA FOR THUNDERSTORM INITIATION THIS AFTERNOON WILL BE ACROSS PLATTE AND GOSHEN COUNTIES WHERE LOW LEVEL SOUTHEAST WINDS WILL HELP INDUCE MESOSCALE SURFACE LOW PRESSURE AS SOUTHEAST WINDS STREAM OVER THE CHEYENNE RIDGE. THIS CHEYENNE CYCLONE IS SIMILAR TO THE DENVER CYCLONE...A MESOSCALE CONVERGENCE AXIS THAT DEVELOPS NORTH OF THE PALMER DIVIDE IN COLORADO. SOME SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING...PRIMARILY EAST OF INTERSTATE 25...DUE TO SUFFICIENT INSTABILITY AND WIND SHEAR AS AXIS OF STRONGER 500 MB WINDS EXCEEDING 40 KNOTS PASSES OVERHEAD. WILL SEE THUNDERSTORMS INCREASE IN AREAL COVERAGE THIS EVENING AS THUNDERSTORMS MERGE AND CLUSTER AS SHORTWAVE TROUGH ALOFT PASSES OVERHEAD AND THUNDERSTORMS CLUSTER ALONG THE SURFACE TROUGH AXIS THAT WILL DEVELOP FROM NORTH CENTRAL WYOMING TO NORTHEAST COLORADO. THUNDERSTORMS WILL ONLY AFFECT OUR NORTHERN AND EASTERN COUNTIES LATE TONIGHT AS THE SHORTWAVE TROUGH EXITS INTO SOUTH DAKOTA AND NEBRASKA. AREAS OF FOG ACROSS PORTIONS OF WESTERN NEBRASKA PER NAM BOUNDARY LAYER RELATIVE HUMIDITY PROGS. SUNDAY...THUNDERSTORMS NOT AS WIDESPREAD AS TODAY. SURFACE TROUGH WILL DEVELOP ACROSS FAR EASTERN WYOMING SOUTH OF A SURFACE LOW OVER NORTHERN WYOMING. WILL SEE SCATTERED TO NUMEROUS THUNDERSTORMS DEVELOP IN THE AFTERNOON ALONG AND EAST OF THE SURFACE TROUGH ACROSS FAR EASTERN WYOMING AND WESTERN NEBRASKA...PARALLEL TO THE LOW AND MID LEVEL THETA-E RIDGE AXISES. DECENT SHEAR AND INSTABILITY SUGGESTS A FEW SEVERE THUNDERSTORMS EAST OF THE SURFACE TROUGH AXIS...AS INDICATED BY STORM PREDICTION CENTER DAY TWO OUTLOOK. SUNDAY NIGHT...WILL LIKELY SEE A THUNDERSTORM CLUSTER MERGER ACROSS WESTERN NEBRASKA IN THE EVENING...THUS THE HIGHER THUNDERSTORM CHANCES THERE. MONDAY...WESTERLY WINDS IN THE LOWER AND MID LEVELS OF THE ATMOSPHERE WILL DRY OUT THE ATMOSPHERE AS A SHORTWAVE TROUGH ALOFT MOVES ACROSS NORTHERN WYOMING AND EASTERN MONTANA. EXPECT TO SEE ISOLATED TO SCATTERED MORE HIGH BASED AFTERNOON THUNDERSTORMS. SEVERE THUNDERSTORMS WILL BE QUITE UNLIKELY DUE TO LIMITED INSTABILITY AND SHEAR AS THE LOW AND MID LEVEL THETA-E RIDGE AXISES WILL BE SHUNTED EAST OF OUR COUNTIES. .LONG TERM...MON NIGHT THRU SAT...UPPER FTR SHOWN BY ALL MODELS WILL BE CROSSING MAINLY THE PNHNDL REGION ON MON EVNG AS IT SHIFTS ENE. BY 12Z TUE THO...A SOMEWHAT DRIER AIRMASS MOVES INTO THE REGION ON WRLY WINDS AS SFC/700 TROF SHIFT INTO CNTRL PLAINS...SO POPS TRIMMED BACK E OF MTNS. FLAT UPPER RIDGE REBUILDS UP INTO THE REGION ON WED FOR WHAT LOOKS LIKE A MINIMAL COVERAGE OF LATE DAY TSTMS. HOWEVER...APPROACHING UPPER TROF OVER ID WILL START SHIFTING INTO THE REGION INTO THU. OPERATIONAL GFS IS FASTER THAN EURO AND EVEN ITS OWN GFS MEAN WITH THIS SYSTEM...SO WILL BE LEANING MORE TWDS THE EURO. MAIN PCPN CHCS WILL THEN BE ON THU AS UPPER TROF SWEEPS ACROSS THE REGION WITH COOLER TEMPS WITH COLD FRONT MOVING THRU. FRI LOOKS LIKE A DRY AND WARMER DAY AS FLAT UPPER RIDGE SHIFTS INTO THE REGION. FOR SAT...LEFT BEHIND SOCAL UPPER LOW GETS EJECTED BY NEXT APPROACHING PAC TROF...ACCORDING TO EURO. OPERATIONAL GFS IS FURTHER W WITH THE UPPER LOW...BUT ENOUGH ENSEMBLE SPREAD TO SUGGEST THE EURO MAY BE CORRECT...SO WILL KEEP CLIMO TYPE POPS FOR SAT. && .AVIATION...SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH THIS EVENING WILL PRODUCE MVFR AND LOCALIZED IFR. SOME THUNDERSTORMS THROUGH THIS EVENING...PRIMARILY EAST OF INTERSTATE 25...WILL BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WINDS...HEAVY RAIN AND EXTREME TURBULENCE. THUNDERSTORMS WILL DECREASE IN COVERAGE AND INTENSITY AFTER MIDNIGHT AND LIE EAST OF A DOUGLAS TO KIMBALL LINE...PRODUCING MVFR WITH VFR TO THE WEST OF A DOUGLAS TO KIMBALL LINE. AREAS OF LATE NIGHT AND EARLY SUNDAY MORNING FOG ACROSS WESTERN NEBRASKA WILL PRODUCE MVFR AND LOCALIZED IFR. SCATTERED TO NUMEROUS THUNDERSTORMS SUNDAY AFTERNOON AND EVENING WILL PRODUCE MVFR. SOME THUNDERSTORMS ACROSS FAR EASTERN WYOMING AND WESTERN NEBRASKA MAY BE SEVERE SUNDAY AFTERNOON AND EVENING...PRODUCING LARGE HAIL...DAMAGING WINDS AND EXTREME TURBULENCE. && .FIRE WEATHER...NO FIRE WEATHER CONCERNS DUE TO RECENT RAINFALL. WINDS AND MINIMUM AFTERNOON RELATIVE HUMIDITY VALUES WILL REMAIN BELOW THRESHOLDS THROUGH MONDAY AFTERNOON. FIRE WEATHER INTERESTS SHOULD CONTINUE TO MONITOR AREAS WEST OF INTERSTATE 25 ON MONDAY AS SOUTHWEST WINDS INCREASE INTO THE 15 TO 30 MPH RANGE WITH GUSTS OF 40 MPH AND AFTERNOON RELATIVE HUMIDITIES FALLING TO NEAR 20 PERCENT. && .HYDROLOGY...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND THIS EVENING WILL PRODUCE AVERAGE RAINFALL AMOUNTS OF ONE QUARTER TO ONE HALF INCH...WITH LOCALIZED RAINFALL AMOUNTS UP TO ONE INCH. HEAVIEST RAINFALL THROUGH TONIGHT EXPECTED TO BE NORTH OF A RAWLINS TO SCOTTSBLUFF LINE...ALONG AND NORTH OF A DEVELOPING WARM FRONT. SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND EVENING...PRIMARILY ALONG AND EAST OF A SURFACE TROUGH AXIS STRETCHING ALONG THE COLORADO AND WYOMING STATE LINE. RAINFALL AMOUNTS OF ONE QUARTER TO ONE HALF INCH EXPECTED...WITH LOCALIZED AMOUNTS UP TO ONE INCH. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...RUBIN
Hazardous weather outlook, Jun 13, 6:00 PM MDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 600 PM MDT SAT JUN 13 2009 NEZ001>003-019>021-054-055-WYZ059>070-141600- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 600 PM MDT SAT JUN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 9 PM FOR MUCH OF THE AREA...WITH THE EXCEPTION OF CARBON COUNTY. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE REGION...PRIMARILY EAST OF THE LARAMIE RANGE...IN MOIST SOUTHEAST UPSLOPE FLOW WHILE A WEATHER DISTURBANCE APPROACHES FROM UTAH AND COLORADO. SOME OF THE THUNDERSTORMS WILL LIKELY BECOME SEVERE IN THE WATCH AREA...WITH THE PRIMARY THREATS BEING LARGE HAIL AND WINDS OF 58 MPH OR STRONGER. STORM MOVEMENT WILL BE NORTHEAST AT 25 MPH. AN ISOLATED TORNADO COULD ALSO OCCUR WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR SUNDAY AFTERNOON AND EVENING ALONG AND EAST OF A SURFACE TROUGH ACROSS FAR SOUTHEAST WYOMING ALONG THE WYOMING AND NEBRASKA STATE LINE. A FEW STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS SUNDAY AFTERNOON AND EVENING. AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE JUST ABOUT EVERY DAY MONDAY THROUGH THURSDAY...AND A FEW OF THE STRONGER STORMS COULD PRODUCE HEAVY RAIN AND SMALL HAIL EAST OF THE LARAMIE RANGE. THE BEST CHANCE FOR THUNDERSTORMS TO BECOME SEVERE WILL BE ON WEDNESDAY WHEN THE BEST INSTABILITY AND MOISTURE ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING DUE TO THE TORNADO WATCH. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 13, 5:57 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 557 PM MDT SAT JUN 13 2009 WYZ059-060-067-140100- CONVERSE-NIOBRARA-PLATTE- 557 PM MDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CONVERSE...NORTHWESTERN PLATTE AND WESTERN NIOBRARA COUNTIES UNTIL 700 PM MDT... AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF DOUGLAS...MOVING NORTH AT 35 MPH. NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... DOUGLAS BY 605 PM MDT. 7 MILES EAST OF BILL BY 655 PM MDT. I-25 EXIT 135 IS ALSO IN THE PATH OF THIS STORM. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 126 AND 141. RUBIN
Local storm report, Jun 13, 6:12 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
612 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 4 S DOUGLAS 42.70N 105.39W
06/13/2009 M1.00 INCH CONVERSE WY TRAINED SPOTTER
&&
CAHSpecial weather statement, Jun 13, 6:14 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 614 PM MDT SAT JUN 13 2009 WYZ060-140115- NIOBRARA- 614 PM MDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NIOBRARA COUNTY UNTIL 715 PM MDT... AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF MANVILLE...OR 13 MILES NORTHWEST OF LUSK...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... LANCE CREEK BY 620 PM MDT. REDBIRD BY 715 PM MDT. RUBIN
Local storm report, Jun 13, 6:20 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
620 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 7 W SCOTTSBLUFF 41.87N 103.80W
06/13/2009 M0.50 INCH SCOTTS BLUFF NE TRAINED SPOTTER
SOME ARE A BIT LARGER
0618 PM HAIL 5 W SCOTTSBLUFF 41.87N 103.76W
06/13/2009 M1.00 INCH SCOTTS BLUFF NE TRAINED SPOTTER
&&
BCHAPMANLocal storm report, Jun 13, 6:21 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
621 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL 3 W MITCHELL 41.94N 103.87W
06/13/2009 M1.75 INCH SCOTTS BLUFF NE TRAINED SPOTTER
&&
CAHLocal storm report, Jun 13, 6:27 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
627 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL POTTER 41.22N 103.31W
06/13/2009 E0.88 INCH CHEYENNE NE TRAINED SPOTTER
PEA TO NICKEL SIZE.
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:01 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff | 34 min |
| Jun 13, 7:18 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 30 min |
| Jun 14, 3:13 PM MDT | Tornado Warning | CYS | Scotts Bluff | 47 min |
| Jun 14, 3:54 PM MDT | Tornado Warning | CYS | Banner, Scotts Bluff | 36 min |
| Jun 14, 4:12 PM MDT | Severe Thunderstorm Warning | CYS | Banner | 35 min |
| Jun 14, 4:30 PM MDT | Tornado Warning | CYS | Banner, Scotts Bluff | 45 min |
| Jun 14, 5:13 PM MDT | Severe Thunderstorm Warning | CYS | Morrill, Scotts Bluff | 62 min |
| Jun 14, 5:48 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 33 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.